# SDR UHLA2012111500380

- Difficulty date: November 15, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 22,853 hours, 14,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LEFT FLOORBEAM BETWEEN FR85-89.  REMOVED AND REPLACED LEFT SEAT TRACK SUPPORT BEAM FROM FR85 TO FR89 IAW EMB 170 SRM 51-43-01, 51-42-01, AND 51-41-01.
